# SDR DALA2023042403180

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3939, ASSENGER COMPARTMENT, R1 DOOR LOWER INNER CHORD AT WL 208 FROM BS 332 TO BS 360 RBL 56 HAS TOOLS MARKS. CORRECTIVE ACTION: INSTALLED EWIS PROTECTION AT R1 DOOR IAW B737 AMM 20-60-07-913- 801, REMOVED AND REPLACED R1 DOOR LOWER INNER CORD AT STA 270 TO STA 360 RBL 56 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 141A8310. (LP 2730362)
